MAUDE Adverse Event Report: ARTHREX, INC. DRILL GUIDE, 6MM TRANSTIBIAL FEMORAL ACL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL GUIDE, 6MM TRANSTIBIAL FEMORAL ACL; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL GUIDE, 6MM TRANSTIBIAL FEMORAL ACL
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-1804, transtibial femoral acl drill guide, 6 mm, the offset guide inner core was not smooth and the drill pin was not able to slide nicely.This was detected during an acl reconstruction + let procedure on (b)(6) 2025.The procedure was completed successfully as another size offset guide was used.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading, which could increase resistance.

Brand Name
DRILL GUIDE, 6MM TRANSTIBIAL FEMORAL ACL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23425671
Report Number1220246-2025-04895
Device Sequence Number9798583
Product Code MDM
UDI-Device Identifier00888867021402
UDI-Public(01)00888867021402(10)021218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL GUIDE, 6MM TRANSTIBIAL FEMORAL ACL
Device Catalogue NumberAR-1804
Device Lot Number021218
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown